Alert archive / Louisiana / Small Craft Advisories in 2013
Small Craft Advisory 13, NWS Lake Charles, LA
NWS Lake Charles, LA issued this small craft advisory at Feb 15, 2013, 3:38 AM CST. It took effect at Feb 15, 2013, 6:00 PM CST. It was in force for 24 hr.
The area
The counties it named.
The facts
- Issued
- Feb 15, 2013, 3:38 AM CST (09:38 UTC)
- In effect from
- Feb 15, 2013, 6:00 PM CST
- Expired
- Feb 16, 2013, 6:00 PM CST
- In force
- 24 hr
- Issued by
- NWS Lake Charles, LA
The text
As transmitted, in the capitals the NWS used until 2016.
652 WHUS74 KLCH 150938 MWWLCH URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE LAKE CHARLES LA 338 AM CST FRI FEB 15 2013 ...STRONG NORTHERLY WINDS WILL DEVELOP TONIGHT... .AN UPPER LEVEL DISTURBANCE WILL MOVE THROUGH THE GULF WATERS TONIGHT. THIS SYSTEM WILL INCREASE OFFSHORE FLOW FRIDAY NIGHT THROUGH EARLY SATURDAY. WINDS WILL SUBSIDE ON SATURDAY AFTERNOON AS HIGH PRESSURE BUILDS OVER THE AREA. GMZ450-452-455-470-472-475-151745- /O.NEW.KLCH.SC.Y.0013.130216T0000Z-130216T1800Z/ COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM- COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM- COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA OUT 20 NM- WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM- WATERS FROM INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM 20 TO 60 NM- 338 AM CST FRI FEB 15 2013 ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO NOON CST SATURDAY... THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO NOON CST SATURDAY. * WINDS AND SEAS: NORTH WINDS NEAR 20 KNOTS WITH LOCALLY HIGHER GUSTS. SEAS 3 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS OR WAVE HEIGHTS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
6 follow-up statements
173 WHUS74 KLCH 150944 MWWLCH URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE LAKE CHARLES LA 344 AM CST FRI FEB 15 2013 ...STRONG NORTHERLY WINDS WILL DEVELOP TONIGHT... .AN UPPER LEVEL DISTURBANCE WILL MOVE THROUGH THE GULF WATERS TONIGHT. THIS SYSTEM WILL INCREASE OFFSHORE FLOW FRIDAY NIGHT THROUGH EARLY SATURDAY. WINDS WILL SUBSIDE ON SATURDAY AFTERNOON AS HIGH PRESSURE BUILDS OVER THE AREA. GMZ450-452-455-470-472-475-152200- /O.CON.KLCH.SC.Y.0013.130216T0000Z-130216T1800Z/ COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM- COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM- COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA OUT 20 NM- WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM- WATERS FROM INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM 20 TO 60 NM- 344 AM CST FRI FEB 15 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO NOON CST SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO NOON CST SATURDAY. * WINDS AND SEAS: NORTH WINDS NEAR 20 KNOTS WITH LOCALLY HIGHER GUSTS. SEAS 3 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS OR WAVE HEIGHTS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
379 WHUS74 KLCH 152143 MWWLCH URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE LAKE CHARLES LA 343 PM CST FRI FEB 15 2013 ...STRONG NORTHERLY WINDS WILL DEVELOP TONIGHT... .A COLD FRONT WILL MOVE THROUGH THE GULF WATERS TONIGHT. THIS SYSTEM WILL INCREASE OFFSHORE FLOW TONIGHT THROUGH EARLY SATURDAY. WINDS WILL SUBSIDE ON SATURDAY AFTERNOON AS HIGH PRESSURE BUILDS OVER THE AREA. GMZ450-452-455-470-472-475-160600- /O.CON.KLCH.SC.Y.0013.130216T0000Z-130216T1800Z/ COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM- COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM- COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA OUT 20 NM- WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM- WATERS FROM INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM 20 TO 60 NM- 343 PM CST FRI FEB 15 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST SATURDAY. * WINDS AND SEAS: NORTH WINDS NEAR 20 KNOTS WITH LOCALLY HIGHER GUSTS. SEAS 3 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS OR WAVE HEIGHTS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
481 WHUS74 KLCH 160248 MWWLCH URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE LAKE CHARLES LA 848 PM CST FRI FEB 15 2013 ...STRONG NORTHERLY WINDS EXPECTED TONIGHT... .A COLD FRONT WILL CONTINUE TO MOVE THROUGH THE GULF WATERS TONIGHT. THIS SYSTEM WILL INCREASE OFFSHORE FLOW TONIGHT THROUGH EARLY SATURDAY. WINDS WILL SUBSIDE ON SATURDAY AFTERNOON AS HIGH PRESSURE BUILDS OVER THE AREA. GMZ450-452-470-161100- /O.EXT.KLCH.SC.Y.0013.000000T0000Z-130216T1500Z/ COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM- COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM- WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM- 848 PM CST FRI FEB 15 2013 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 AM CST SATURDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 9 AM CST SATURDAY. * WINDS AND SEAS: NORTH WINDS NEAR 20 KNOTS WITH LOCALLY HIGHER GUSTS. SEAS 3 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS OR WAVE HEIGHTS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ455-472-475-161100- /O.CON.KLCH.SC.Y.0013.000000T0000Z-130216T1800Z/ COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA OUT 20 NM- WATERS FROM INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM 20 TO 60 NM- 848 PM CST FRI FEB 15 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST SATURDAY. * WINDS AND SEAS: NORTH WINDS NEAR 20 KNOTS WITH LOCALLY HIGHER GUSTS. SEAS 3 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS OR WAVE HEIGHTS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ 13
972 WHUS74 KLCH 161235 MWWLCH URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE LAKE CHARLES LA 635 AM CST SAT FEB 16 2013 ...STRONG NORTHERLY WINDS WILL GRADUALLY DIMINISH TODAY... .WINDS WILL GRADUALLY SUBSIDE THIS AFTERNOON AS HIGH PRESSURE BUILDS OVER THE AREA. GMZ455-472-475-162045- /O.EXT.KLCH.SC.Y.0013.000000T0000Z-130217T0000Z/ COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA OUT 20 NM- WATERS FROM INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM 20 TO 60 NM- 635 AM CST SAT FEB 16 2013 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM CST THIS EVENING... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 PM CST THIS EVENING. * WINDS AND SEAS: NORTH WINDS NEAR 20 KNOTS WITH LOCALLY HIGHER GUSTS. SEAS 3 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS OR WAVE HEIGHTS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ450-452-470-161800- /O.EXT.KLCH.SC.Y.0013.000000T0000Z-130216T1800Z/ COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM- COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM- WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM- 635 AM CST SAT FEB 16 2013 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL NOON CST TODAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL NOON CST TODAY. * WINDS AND SEAS: NORTH WINDS NEAR 20 KNOTS WITH LOCALLY HIGHER GUSTS. SEAS 3 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS OR WAVE HEIGHTS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
599 WHUS74 KLCH 161857 MWWLCH URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE LAKE CHARLES LA 1257 PM CST SAT FEB 16 2013 ...STRONG NORTHERLY WINDS WILL GRADUALLY DIMINISH TODAY... .WINDS WILL GRADUALLY SUBSIDE THIS AFTERNOON AS HIGH PRESSURE BUILDS OVER THE AREA. GMZ455-472-475-170000- /O.CON.KLCH.SC.Y.0013.000000T0000Z-130217T0000Z/ COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA OUT 20 NM- WATERS FROM INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM 20 TO 60 NM- 1257 PM CST SAT FEB 16 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING. * WINDS AND SEAS: NORTH WINDS NEAR 20 KNOTS WITH LOCALLY HIGHER GUSTS. SEAS 3 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS OR WAVE HEIGHTS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
767 WHUS74 KLCH 170005 MWWLCH URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE LAKE CHARLES LA 605 PM CST SAT FEB 16 2013 GMZ455-472-475-170115- /O.EXP.KLCH.SC.Y.0013.000000T0000Z-130217T0000Z/ COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA OUT 20 NM- WATERS FROM INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM 20 TO 60 NM- 605 PM CST SAT FEB 16 2013 ...SMALL CRAFT ADVISORY HAS EXPIRED... THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. SMALL CRAFT SHOULD EXERCISE CAUTION THIS EVENING OVER THE WATERS FROM CAMERON TO INTRACOASTAL CITY FROM 20 TO 60 NM...AND OVER THE WATERS FROM INTRACOASTAL CITY TO THE LOWER ATCHAFALAYA RIVER OUT TO 60 NM. $$ 13
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lake Charles, LA wrote its last area forecast discussion before this small craft advisory went out at Feb 15, 3:08 AM CST, 30 minutes earlier.
Area forecast discussion, Feb 15, 3:08 AM CST, 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAKE CHARLES LA
308 AM CST FRI FEB 15 2013
.DISCUSSION...MAIN FORECAST ISSUE IN THE NEAR TERM WILL BE POPS
TONIGHT. POPS WITH THE WEATHER SYSTEMS NEXT WEEK WILL BE ANOTHER
ISSUE. WATER VAPOR IS SHOWING UPPER TROUGH MOVING INTO THE CENTRAL
U.S. ENERGY MOVING THROUGH THE SOUTHERN ROCKIES WILL SWING INTO
THE GULF COAST STATES TONIGHT. DECENT MID LEVEL MOISTURE WITH
SUBTROPICAL JET SHOULD INTERACT AND CONFIDENCE IS GROWING THAT WE
WILL GET A QUICK SHOT OF SPRINKLES/VERY LIGHT RAIN SHOWERS
ESPECIALLY EARLY TONIGHT. VERY PROGRESSIVE PATTERN IS EXPECTED FOR
NEXT WEEK. THE NEXT WEATHER SYSTEM WILL BRING A CHANCE OF
PRECIPITATION ON MONDAY THROUGH EARLY TUESDAY. ANOTHER LOW
PRESSURE SYSTEM/FRONT WILL BRING ANOTHER ROUND OF SHOWERS AND
THUNDERSTORMS ON WEDNESDAY AND THURSDAY. NO SIGNIFICANT UPDATES TO
POP FORECAST.
&&
.MARINE...MODELS HAVE BEEN CONSISTENT IN FORECASTING WINDS IN EXCESS
OF 20 KNOTS BEGINNING TONIGHT OVER THE WATERS AS SHORTWAVE ACROSS
WATERS. PLAN TO ISSUE SCA BEGINNING TONIGHT AND ENDING AROUND MIDDAY
SATURDAY. MODERATE TO STRONG ONSHORE FLOW IS EXPECTED ON MONDAY...WEDNESDAY
AND THURSDAY AHEAD OF THE NEXT WEATHER SYSTEMS SO SCAS WILL BE
LIKELY DURING THIS THESE TIMES.
&&
.PRELIMINARY POINT TEMPS/POPS...
KLCH 67 39 58 36 64 / 10 20 10 0 0
KBPT 67 38 60 35 65 / 10 20 0 0 0
KAEX 67 35 55 30 62 / 10 20 10 0 0
KLFT 68 39 56 35 62 / 10 20 10 0 0
&&
.LCH WATCHES/WARNINGS/ADVISORIES...
LA...NONE.
TX...NONE.
GM...SMALL CRAFT ADVISORY FROM 6 PM THIS EVENING TO NOON CST SATURDAY
FOR THE FOLLOWING ZONES: COASTAL WATERS FROM CAMERON LA TO
HIGH ISLAND TX OUT 20 NM...COASTAL WATERS FROM INTRACOASTAL
CITY TO CAMERON LA OUT 20 NM...COASTAL WATERS FROM LOWER
ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA OUT 20 NM...
WATERS FROM INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60
NM...WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60
NM...WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL
CITY LA FROM 20 TO 60 NM.
&&Hazardous weather outlook, Feb 14, 5:28 AM CST, 22 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LAKE CHARLES LA 528 AM CST THU FEB 14 2013 LAZ027>033-041>045-052>055-073-074-TXZ180-201-215-216-259>262- 151130- VERNON-RAPIDES-AVOYELLES-BEAUREGARD-ALLEN-EVANGELINE-ST. LANDRY- CALCASIEU-JEFFERSON DAVIS-ACADIA-LAFAYETTE-UPPER ST. MARTIN- VERMILION-IBERIA-ST. MARY-LOWER ST. MARTIN-WEST CAMERON- EAST CAMERON-TYLER-HARDIN-JEFFERSON-ORANGE-NORTHERN JASPER- NORTHERN NEWTON-SOUTHERN JASPER-SOUTHERN NEWTON- 528 AM CST THU FEB 14 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL LOUISIANA...SOUTH CENTRAL LOUISIANA...SOUTHWEST LOUISIANA...WEST CENTRAL LOUISIANA AND SOUTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY A COLD FRONT WILL MOVE THROUGH THE AREA ON MONDAY NIGHT. SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP AHEAD OF THE FRONT ON MONDAY. AT THIS TIME...CONDITIONS DO NOT APPEAR FAVORABLE FOR SEVERE WEATHER. NO OTHER HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. GMZ430-432-435-450-452-455-470-472-475-151130- SABINE LAKE-CALCASIEU LAKE-VERMILION BAY- COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM- COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM- COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA OUT 20 NM- WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM- WATERS FROM INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM 20 TO 60 NM- 528 AM CST THU FEB 14 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NORTHWEST GULF OF MEXICO. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY A COLD FRONT WILL MOVE THROUGH THE AREA ON MONDAY NIGHT. SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP AHEAD OF THE FRONT ON MONDAY. AT THIS TIME...CONDITIONS DO NOT APPEAR FAVORABLE FOR HAZARDOUS MARINE WEATHER WITH THIS ACTIVITY. OFFSHORE FLOW WILL INCREASE FRIDAY NIGHT AND EARLY SATURDAY AS HIGH PRESSURE BECOMES REINFORCED OVER THE REGION. SMALL CRAFT ADVISORIES MAY BE NEEDED DURING THIS TIME. ONSHORE FLOW WILL STRENGTHEN ON SUNDAY NIGHT AND MONDAY AHEAD OF A COLD FRONT. SMALL CRAFT ADVISORY CONDITIONS MAY OCCUR ESPECIALLY OVER THE OFFSHORE WATERS. NO OTHER HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
Nearby
Small Craft Advisories in Louisiana, 2013Every small craft advisory in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.